# SDR SWAA2022051808102

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 17,961 hours, 8,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT FWD FLT ATT FLASHLIGHT (LEFT) WOULD NOT TEST / [01] R/R FLIGHT ATT FWD FLASHLIGHT BATTERY PER AMM 25-64-00
